On the norm of the derived‎ subgroups of all subgroups of a finite group

Document Type: Research Paper

Authors

1 LMAM and School of Mathematical Sciences, Peking University, Beijing, 100871, China.

2 Guangxi University

3 Chongqing University of Arts and Sciences

Abstract

In this paper‎, ‎we give a complete proof of Theorem 4.1(ii) and a new‎ ‎elementary proof of Theorem 4.1(i) in [Li and Shen‎, ‎On the‎ ‎intersection of the normalizers of the derived subgroups of all‎
‎subgroups of a finite group‎, ‎ J‎. ‎Algebra, ‎323  (2010) 1349--1357]‎.
‎In addition‎, ‎we also give a generalization of Baer's Theorem‎.

Keywords

Main Subjects



Volume 40, Issue 1
January and February 2014
Pages 281-291
  • Receive Date: 30 June 2012
  • Revise Date: 28 January 2013
  • Accept Date: 03 February 2013